# SDR HALA2014062900092

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 1,865 hours, 279 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Computer
- Part number: F0553
- Part serial: 7858401N2411
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

BLEED AIR  LOW TEMP ECAM LT ENGINE DURING INITIAL CLIMB, PERFORMED ECAM ACTIONS, JETTISON FUEL FOR NORMAL LANDING.  REMOVED AND REPLACED NR 1 BMC IAW AMM 36-11-34. BITE TEST OK PER AMM 36-11-00. ACCOMPLISHED TSM 36-21-00-810-914-A. NO FAULTS NOTED ON GROUND.
